RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Theor. Probability, 2012, том 25, выпуск 3, страницы 703–732 (Mi jotp2)  

Limit theorems for weakly subcritical branching processes in random environment

V. I. Afanasyeva, C. Böinghoffb, G. Kerstingb, V. A. Vatutina

a Department of Discrete Mathematics, Steklov Mathematical Institute, 8 Gubkin Street, 119991 Moscow, Russia
b Fachbereich Mathematik, Universität Frankfurt, Fach 187, 60054 Frankfurt am Main, Germany

Аннотация: For a branching process in random environment, it is assumed that the offspring distribution of the individuals varies in a random fashion, independently from one generation to the other. Interestingly there is the possibility that the process may at the same time be subcritical and, conditioned on nonextinction, “supercritical.” This so-called weakly subcritical case is considered in this paper. We study the asymptotic survival probability and the size of the population conditioned on nonextinction. Also a functional limit theorem is proved, which makes the conditional supercriticality manifest. A main tool is a new type of functional limit theorems for conditional random walks.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 08-01-91954
This paper is part of a project supported by the German Research Foundation (DFG) and the Russian Foundation of Basic Research (Grant DFG-RFBR 08-01-91954).


DOI: https://doi.org/10.1007/s10959-010-0331-6


Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 60J80; Secondary 60G50, 60F17
Поступила в редакцию: 03.05.2010
Исправленный вариант: 01.11.2010
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jotp2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:43
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020